# SDR BB05057

- Difficulty date: July 25, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N650US
- Make and model: Boeing 767201
- Aircraft serial: 23902
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Passenger Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FIRST CLASS, RIGHT SIDE FLOOR EMERGENCY AISLE LIGHTS WERE FOUND INOPERATIVE DURING TEST.  MAINTENANCE REPLACED THE BATTERY CHARGER ASSEMBLY AND BATTERY FOR THE RIGHT SIDE FIRST CLASS.  OPERATIONALLY CHECKS NORMAL.
